# SDR IXXA10WSAP018S

- Difficulty date: December 28, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Delaminated
- Location: Nr 2 Pylon
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 2 PYLON V-FAIRING 447DB FWD AREA DELAMINATED.  ACCOMPLISHED REPAIR IAW SRM 51-70-17, REV 101 AND SRM 51-21-10, REV 101.
